Alert archive / Idaho / Wind Advisories in 2018
Wind Advisory 23, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Nov 3, 2018, 2:05 AM MDT for 13 counties in Idaho. It took effect at Nov 4, 2018, 11:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 2:05 AM MDT (08:05 UTC)
- In effect from
- Nov 4, 2018, 11:00 AM MST
- Expired
- Nov 4, 2018, 4:50 PM MST
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 9 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 8.1 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1871 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
579 WWUS75 KPIH 030805 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 205 AM MDT Sat Nov 3 2018 IDZ052>054-032100- /O.NEW.KPIH.WI.Y.0023.181104T1800Z-181105T0000Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain- Including Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 205 AM MDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY... The National Weather Service in Pocatello has issued a Wind Advisory, which is in effect from 11 AM to 5 PM MST Sunday. * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. * WINDS...Southwest 25 to 35 mph with gusts to 45 mph. * LOCATIONS...I-15 from Pocatello to Sage Junction. Highways 20, 26 and 33 through the INL and Arco Desert. Highway 39 from American Falls to Sterling and Fort Hall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
931 WWUS75 KPIH 032018 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 218 PM MDT Sat Nov 3 2018 IDZ051-055-041100- /O.EXB.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/ Shoshone/Lava Beds-Eastern Magic Valley- Including Shoshone, Richfield, Carey, Burley, Rupert, Heyburn, and Oakley 218 PM MDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... The National Weather Service in Pocatello has issued a Wind Advisory, which is in effect from 11 AM to 7 PM MST Sunday. * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. * WINDS...Southwest 25 to 35 mph with gusts to 45 mph. * LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93 from Shoshone to Carey. Highway 75 from Shoshone to Highway 20. Highway 24 from Shoshone to Minidoka. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ052>054-041100- /O.EXT.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain- Including Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 218 PM MDT Sat Nov 3 2018 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY... * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. * WINDS...Southwest 25 to 35 mph with gusts to 45 mph. * LOCATIONS...I-15 from Pocatello to Sage Junction. Highways 20, 26 and 33 through the INL and Arco Desert. Highway 39 from American Falls to Sterling and Fort Hall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Valle
414 WWUS75 KPIH 040840 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 140 AM MST Sun Nov 4 2018 IDZ056-057-042100- /O.EXA.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/ Southern Hills/Albion Mountains-Raft River Region- Including Albion, Almo, Malta, Rockland, and Holbrook 140 AM MST Sun Nov 4 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... The National Weather Service in Pocatello has issued a Wind Advisory, which is in effect from 11 AM this morning to 7 PM MST this evening. * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. The strongest winds are expected between 1PM and 6PM. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * LOCATIONS... I-84 from the I-86 junction to the Utah border. Highway 81 through Malta. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ051>055-042100- /O.CON.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Including Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, and Oakley 140 AM MST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. The strongest winds are expected between 1PM and 5PM. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93 from Shoshone to Carey. Highway 75 from Shoshone to Highway 20. Highway 24 from Shoshone to Minidoka. I-15. Highway 39 from American Falls to Blackfoot. Highway 33 from Rexburg to Howe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
846 WWUS75 KPIH 042108 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 208 PM MST Sun Nov 4 2018 IDZ051>057-050200- /O.CON.KPIH.WI.Y.0023.000000T0000Z-181105T0200Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 208 PM MST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * IMPACTS/TIMING...Difficult driving conditions for high profile vehicles, light vehicles and vehicles with trailers. Patchy blowing dust may cause lowered visibility at times. * WINDS...Southwest 25 to 35 mph with gusts to 50 mph. * LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93 from Shoshone to Carey. Highway 75 from Shoshone to Highway 20. Highway 24 from Shoshone to Minidoka. I-15. Highway 39 from American Falls to Blackfoot. Highway 33 from Rexburg to Howe. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that winds of 30 mph are expected. Gusts over 45 mph are possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Valle
983 WWUS75 KPIH 042350 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 450 PM MST Sun Nov 4 2018 IDZ051>057-050100- /O.CAN.KPIH.WI.Y.0023.000000T0000Z-181105T0200Z/ Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including Shoshone, Richfield, Carey, Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 450 PM MST Sun Nov 4 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Pocatello has cancelled the Wind Advisory. Wind speeds have fallen below advisory levels in most areas this evening and thus the Wind Advisory has been cancelled for the remainder of the evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Nov 2, 8:03 PM MDT, 6 hours 2 minutes earlier.
Area forecast discussion, Nov 2, 8:03 PM MDT, 6 hours 2 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 803 PM MDT Fri Nov 2 2018 .SHORT TERM...Tonight through Sunday night. A quick update was accomplished this evening to cancel the Wind Advisory for the Snake River Plain and Eastern Magic Valley as wind speeds had fallen below advisory criteria. See the previous discussion below for additional information. Huston wind speeds will continue to diminish late this evening. Most of the showers will diminish this evening as well, although a few showers could persist into Saturday across portions of the central Idaho mountains and near the Tetons. Most of the region will experience drier, less windy conditions on Saturday with temperatures about 10 degrees cooler. We have another strong system arriving late Saturday night and Sunday. Initially this system didn't look as windy, but latest model runs are indicating more wind. Snow levels with this will be sitting around 5000 to 5500 feet. Could see a little light snow or rain/snow mix in the Snake Plain as the initial onset early Sunday morning, but not expecting significant accumulations. Snowfall totals from this afternoon's forecast look comparable to the midnight shift forecast, generally looking at 5 to 10 inches across much of the east along the Wyoming border. Snowfall amounts look less in the Bear Lake Valley and around Soda Springs with 1 to 4 inches possible there. With the combination of blowing/drifting snow will issue a winter storm watch for many areas along the Wyoming border. Potentially, could see another wind advisory for the Snake Plain. The strong winds that are forecast are concerning for precipitation in the Snake Plain and Magic Valley as often times the downslope effects tend to kick in and these areas remain dry. As a result, have a pretty sharp gradient with the stronger precipitation chances hugging the bench areas. Valle .LONG TERM...Monday Through Next Friday. At this time, nothing beyond Sunday's storm system is looking particularly severe. Rain and snow showers will linger Monday in our northern and central mountain regions behind Sunday's system as a moist, NW flow becomes established across the northern Rockies. This pattern will favor isolated to scattered shower activity across the Central Mntns and areas along and east of I-15, with reasonable overall agreement among the long-term models at this time. An embedded shortwave may bring a bit better and more widespread chance of showers Wed afternoon and eve, although played it a bit conservative with PoPs for now with this afternoon's forecast package pending how the models trend over the next day or two. A drying trend is expected Thurs and Fri. Temps throughout the week will run below climatological normals. Our normally coldest locales, such as Copper Basin and the Stanley area, will certain feel a sting of winter with lows in the teens to single digits! KSmith/Valle && .AVIATION...A strong cold front is working through the region. Strong winds will continue into the evening at many sites. Ceilings are remaining mainly vfr. DIJ could see lower ceilings as a batch of rain/snow moves through the region this afternoon and evening. Valle && .PIH WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late Saturday night through Sunday evening for IDZ060-063>066. &&
In the hours before
Local storm report, Nov 2, 11:34 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1134 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM NON-TSTM WND GST 8 NE SUBLETT 42.40N 113.01W
11/02/2018 M71 MPH CASSIA ID MESONET
MESONET STATION TR256, 8 ENE SUBLETT.
0558 PM NON-TSTM WND GST 1 S ALMO 42.09N 113.63W
11/02/2018 M59 MPH CASSIA ID MESONET
MESONET STATION RCKI1, 1 S ALMO.
0515 PM NON-TSTM WND GST 1 NE ABERDEEN 42.95N 112.82W
11/02/2018 M59 MPH BINGHAM ID MESONET
MESONET STATION ARLABE, 1 NE ABERDEEN.
0733 PM NON-TSTM WND GST 7 WSW GRACE 42.54N 111.85W
11/02/2018 M58 MPH CARIBOU ID MESONET
MESONET STATION GRAI1, GRACE.
0609 PM NON-TSTM WND GST 17 WSW MARION 42.17N 114.20W
11/02/2018 M57 MPH CASSIA ID MESONET
MESONET STATION TR251, 17 WSW MARION.
0505 PM NON-TSTM WND GST 7 S HOWE 43.68N 113.01W
11/02/2018 M57 MPH BUTTE ID MESONET
MESONET STATION ARLBAS, 7 S HOWE.
0455 PM NON-TSTM WND GST 1 ENE HOWE 43.78N 112.98W
11/02/2018 M57 MPH BUTTE ID MESONET
MESONET STATION ARLHOW, 1 ENE HOWE.
0145 PM NON-TSTM WND GST 1 WSW POPLAR 43.61N 111.71W
11/02/2018 M57 MPH BONNEVILLE ID MESONET
MESONET STATION ITD18, 4 ESE RIRIE.
0130 PM NON-TSTM WND GST 6 NW ATOMIC CITY 43.51N 112.89W
11/02/2018 M57 MPH BUTTE ID MESONET
MESONET STATION ITD95, HWY 20/26.
0105 PM NON-TSTM WND GST 1 NNW CRATERS OF MOON 43.43N 113.54W
11/02/2018 M57 MPH BUTTE ID MESONET
MESONET STATION ARLCRA, 1 NNW CRATERS OF
MOON.
0100 PM NON-TSTM WND GST 5 WSW CRATERS OF MOON 43.41N 113.63W
11/02/2018 M56 MPH BUTTE ID MESONET
MESONET STATION ITD77, TOM CAT SUMMIT.
0720 PM NON-TSTM WND GST 9 E BUTTE CITY 43.62N 113.06W
11/02/2018 M55 MPH BUTTE ID MESONET
MESONET STATION ARLDEA, 9 E BUTTE CITY.
0505 PM NON-TSTM WND GST 20 ESE CRATERS OF MOON 43.29N 113.18W
11/02/2018 M55 MPH BUTTE ID MESONET
MESONET STATION ARLBIG, 20 ESE CRATERS OF
MOON.
0145 PM NON-TSTM WND GST 14 NE ATOMIC CITY 43.55N 112.59W
11/02/2018 M55 MPH BINGHAM ID MESONET
MESONET STATION ITD93, TELEGRAPH HILL HWY
20.
0105 PM NON-TSTM WND GST 12 SE BUTTE CITY 43.50N 113.05W
11/02/2018 M55 MPH BUTTE ID MESONET
MESONET STATION ARLRWM, 12 SE BUTTE CITY.
0540 PM NON-TSTM WND GST 2 E FORT HALL 43.02N 112.41W
11/02/2018 M54 MPH BANNOCK ID MESONET
MESONET STATION ARLFOR, 2 E FORT HALL.
0521 PM NON-TSTM WND GST 1 N POCATELLO AIRPORT 42.93N 112.60W
11/02/2018 M54 MPH POWER ID ASOS
ASOS STATION PIH, POCATELLO AIRPORT.
0435 PM NON-TSTM WND GST 6 NW MINIDOKA 42.80N 113.59W
11/02/2018 M54 MPH MINIDOKA ID MESONET
MESONET STATION ARLMIN, 6 NW MINIDOKA.
0545 PM NON-TSTM WND GST 11 W OSGOOD 43.55N 112.33W
11/02/2018 M53 MPH BONNEVILLE ID MESONET
MESONET STATION ARLKET, 11 W OSGOOD.
0520 PM NON-TSTM WND GST 11 WSW ATOMIC CITY 43.40N 113.02W
11/02/2018 M53 MPH BUTTE ID MESONET
MESONET STATION ARLSUM, BIG SOUTHERN BUTTE.
0120 PM NON-TSTM WND GST ATOMIC CITY 43.44N 112.81W
11/02/2018 M53 MPH BINGHAM ID MESONET
MESONET STATION ARLATO, ATOMIC CITY.
1230 PM NON-TSTM WND GST 8 NNW DICKEY 44.23N 113.98W
11/02/2018 M53 MPH CUSTER ID MESONET
MESONET STATION ITD57, WILLOW CREEK SUMMIT.
0545 PM NON-TSTM WND GST 4 W LAVA HOT SPRINGS 42.62N 112.09W
11/02/2018 M52 MPH BANNOCK ID MESONET
MESONET STATION ITD11, 4 W LAVA HOT SPRINGS.
0520 PM NON-TSTM WND GST 8 NNW ATOMIC CITY 43.55N 112.87W
11/02/2018 M52 MPH BUTTE ID MESONET
MESONET STATION ARLPBF, 8 NNW ATOMIC CITY.
0640 PM NON-TSTM WND GST 18 NNE BERENICE 44.07N 112.84W
11/02/2018 M51 MPH CLARK ID MESONET
MESONET STATION ARLBLU, BLUE DOME.
0539 PM NON-TSTM WND GST 9 W BLACK PINE 42.04N 113.15W
11/02/2018 M51 MPH CASSIA ID MESONET
MESONET STATION MOFI1, MOBURG CANYON.
0525 PM NON-TSTM WND GST 13 NE ATOMIC CITY 43.59N 112.65W
11/02/2018 M51 MPH BINGHAM ID MESONET
MESONET STATION ARLEBR, 13 NE ATOMIC CITY.
0520 PM NON-TSTM WND GST 12 NW ATOMIC CITY 43.58N 112.97W
11/02/2018 M51 MPH BUTTE ID MESONET
MESONET STATION ARLTRA, 12 NW ATOMIC CITY.
0500 PM NON-TSTM WND GST 2 SW KETCHUM 43.66N 114.40W
11/02/2018 M51 MPH BLAINE ID MESONET
MESONET STATION SVB, SUN VALLEY - BALDY.
0500 PM NON-TSTM WND GST 2 SW KETCHUM 43.66N 114.40W
11/02/2018 M51 MPH BLAINE ID MESONET
MESONET STATION SVB1H, BALD MOUNTAIN PEAK.
0545 PM NON-TSTM WND GST 9 SSW MUD LAKE 43.72N 112.53W
11/02/2018 M50 MPH JEFFERSON ID MESONET
MESONET STATION ARLROV, 8 SSW MUD LAKE.
0515 PM NON-TSTM WND GST 10 SSE HOWE 43.65N 112.91W
11/02/2018 M50 MPH BUTTE ID MESONET
MESONET STATION ARLNRF, 10 SSE HOWE.
0500 PM NON-TSTM WND GST 4 NNW STERLING 43.08N 112.78W
11/02/2018 M50 MPH BINGHAM ID MESONET
MESONET STATION ITD32, 3 NNW STERLING.
0500 PM NON-TSTM WND GST 2 WSW COLD WATER 42.61N 113.15W
11/02/2018 M50 MPH POWER ID MESONET
MESONET STATION ITD34, 2 WSW COLD WATER.
0315 PM NON-TSTM WND GST 3 E IDAHOME 42.41N 113.32W
11/02/2018 M50 MPH CASSIA ID MESONET
MESONET STATION ITD48, IDAHOME INTERCHANGE
ITD I-84.
0125 PM NON-TSTM WND GST 9 NW ATOMIC CITY 43.53N 112.95W
11/02/2018 M50 MPH BUTTE ID MESONET
MESONET STATION ARL690, 9 NW ATOMIC CITY.
0120 PM NON-TSTM WND GST 12 NW ATOMIC CITY 43.55N 113.01W
11/02/2018 M50 MPH BUTTE ID MESONET
MESONET STATION ARLLOS, 12 ESE BUTTE CITY.
0115 PM NON-TSTM WND GST 5 SSE ROBERTS 43.65N 112.10W
11/02/2018 M50 MPH JEFFERSON ID MESONET
MESONET STATION ITD16, OSGOOD ITD I-15.
0100 PM NON-TSTM WND GST 16 W OSGOOD 43.55N 112.42W
11/02/2018 M50 MPH BONNEVILLE ID MESONET
MESONET STATION ITD99, 16 W OSGOOD.
1215 PM NON-TSTM WND GST 5 ESE CLEMENTSVILLE 43.86N 111.28W
11/02/2018 M50 MPH TETON ID MESONET
MESONET STATION ITDA1, 5 ESE CLEMENTSVILLE.
0454 PM NON-TSTM WND GST 13 S CRATERS OF MOON 43.23N 113.57W
11/02/2018 M49 MPH BLAINE ID MESONET
MESONET STATION PBUI1, POTTER BUTTE.
0444 PM NON-TSTM WND GST 5 N OWINZA 42.97N 114.07W
11/02/2018 M49 MPH LINCOLN ID MESONET
MESONET STATION ROCI1, 5 N OWINZA.
0350 PM NON-TSTM WND GST 1 ENE RICHFIELD 43.06N 114.13W
11/02/2018 M49 MPH LINCOLN ID MESONET
MESONET STATION ARLRIC, 1 ENE RICHFIELD.
0200 PM NON-TSTM WND GST 1 NE CLEMENTSVILLE 43.88N 111.36W
11/02/2018 M49 MPH TETON ID MESONET
MESONET STATION ITD56, 1 NE CLEMENTSVILLE.
0135 PM NON-TSTM WND GST 3 W TABER 43.32N 112.69W
11/02/2018 M49 MPH BINGHAM ID MESONET
MESONET STATION ARLTAB, 3 W TABER.
1200 PM NON-TSTM WND GST 5 WSW GANNETT 43.33N 114.28W
11/02/2018 M49 MPH BLAINE ID MESONET
MESONET STATION ITD50, TIMMERMAN HILL.
0746 PM NON-TSTM WND GST 3 NE CHESTERFIELD 42.90N 111.83W
11/02/2018 M48 MPH CARIBOU ID MESONET
MESONET STATION PCNI1, POLE CANYON.
0715 PM NON-TSTM WND GST 1 NW MCCAMMON 42.66N 112.21W
11/02/2018 M48 MPH BANNOCK ID MESONET
MESONET STATION ITD97, 1 NW MCCAMMON.
0547 PM NON-TSTM WND GST 17 W ABERDEEN 42.99N 113.18W
11/02/2018 M48 MPH POWER ID MESONET
MESONET STATION CYFI1, 17 W ABERDEEN.
0530 PM NON-TSTM WND GST 4 NNW HUMPHREY 44.53N 112.27W
11/02/2018 M48 MPH CLARK ID MESONET
MESONET STATION ITDB2, MONIDA PASS.
0429 PM NON-TSTM WND GST 7 NNW IDAHOME 42.52N 113.43W
11/02/2018 M48 MPH CASSIA ID MESONET
MESONET STATION ITD12, I-84 YALE
INTERCHANGE.
0218 PM NON-TSTM WND GST 7 E POCATELLO 42.87N 112.34W
11/02/2018 M48 MPH BANNOCK ID MESONET
MESONET STATION C5212, 7 E POCATELLO.
0645 PM NON-TSTM WND GST 10 S OAKLEY 42.09N 113.90W
11/02/2018 M47 MPH CASSIA ID MESONET
MESONET STATION GSKI1, 10 S OAKLEY.
1245 PM NON-TSTM WND GST 12 NNW ATOMIC CITY 43.59N 112.94W
11/02/2018 M47 MPH BUTTE ID MESONET
MESONET STATION ARLGRI, 12 NNW ATOMIC CITY.
0626 PM NON-TSTM WND GST 1 NNW ARBON VALLEY 42.90N 112.60W
11/02/2018 M46 MPH POWER ID MESONET
MESONET STATION TS586, 1 NNW ARBON VALLEY.
0135 PM NON-TSTM WND GST 2 NW IDAHO FALLS 43.51N 112.07W
11/02/2018 M46 MPH BONNEVILLE ID ASOS
ASOS STATION IDA, IDAHO FALLS AIRPORT.
1245 PM NON-TSTM WND GST 1 NW IDAHO FALLS 43.50N 112.06W
11/02/2018 M46 MPH BONNEVILLE ID MESONET
MESONET STATION ITD15, 1 NW IDAHO FALLS.
0900 PM NON-TSTM WND GST 9 N BLACK PINE 42.14N 112.98W
11/02/2018 M45 MPH ONEIDA ID MESONET
MESONET STATION ITD47, I-84 JUNIPER
INTERCHANGE.
0800 PM NON-TSTM WND GST 2 WNW PRESTON 42.11N 111.91W
11/02/2018 M45 MPH FRANKLIN ID MESONET
MESONET STATION DY001, PRESTON AIRPORT.
0700 PM NON-TSTM WND GST 2 NW SWANLAKE 42.34N 112.03W
11/02/2018 M45 MPH BANNOCK ID MESONET
MESONET STATION ITDA4, 2 NW SWANLAKE.
0645 PM NON-TSTM WND GST 2 SW LUND 42.63N 111.92W
11/02/2018 M45 MPH CARIBOU ID MESONET
MESONET STATION ITD27, FISH CREEK SUMMIT.
0400 PM NON-TSTM WND GST 9 SSE SUBLETT 42.21N 113.04W
11/02/2018 M45 MPH CASSIA ID MESONET
MESONET STATION ITD13, I-84 SWEETZER SUMMIT.
1245 PM NON-TSTM WND GST THORNTON 43.76N 111.85W
11/02/2018 M45 MPH MADISON ID MESONET
MESONET STATION ITD17, THORNTON.
&&Local storm report, Nov 2, 11:47 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1147 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM DUST STORM ROBERTS 43.72N 112.13W
11/02/2018 JEFFERSON ID DEPT OF HIGHWAYS
INTERSTATE 15 WAS CLOSED EARLIER ON FRIDAY BETWEEN EXITS
118 AND 150 FOR APPROXIMATELY TWO HOURS DUE TO BLOWING
DUST AND LOW VISIBILITY. THE INTERSTATE RE-OPENED TO
TRAFFIC SHORTLY AFTER 400 PM MDT. START AND END TIMES OF
CLOSURE ARE APPROXIMATE.
&&
ADESMETThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 6:18 PM MDT | Special Weather Statement | PIH | Bonneville | 42 min |
| Nov 3, 2:26 PM MDT | Winter Storm Warning | PIH | Bear Lake, Bonneville, Caribou, Franklin, Madison, Teton | 27 hr |
| Nov 3, 2:26 PM MDT | Winter Weather Advisory | PIH | Bear Lake, Bingham, Bonneville, Caribou, Clark, Fremont and 2 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.